# SDR DL76S050465

- Difficulty date: August 18, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N132DN
- Make and model: Boeing 767332
- Aircraft serial: 24981
- Aircraft time: 46,461 hours, 22,079 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: 333780101
- Part serial: 2032521143
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE TS 2R DOOR EXT EMERG LIGHT FOUND RT WING OVERWING EGRESS LIGHTS INOP AND LT SLIDE LIGHTS INOP ALSO FOUND 2L EXT EMERG LIGHT INOP.  RELAMPED 2L EXT EMERG LIGHT OPS CKS OK REPLACED M731 AND M738 PWR SUPPLIES AND BATTERIES RT O WING EGRESS LIGHTS AND LT WING SLIDE LIGHTS CKS OK.
